# SDR ASAA2016100318224

- Difficulty date: October 3, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,978 hours, 8,937 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250455010
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG CJ9 HARNESS HAS CHAFING DAMAGE NEAR 3'OCLOCK STRUT IN CORE NEAR HPTACCV ESN896938.  ACFT GROUNDED.  REPAIRED IAW AMM 70-70-01-350-801-F00. PERFORMED ALL TESTS PER POWER PLANT REF TABLE IAW AMM 71-00-00, ALL TESTS PASS.
